# SDR AALA20130307007

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK, LEFT HORIZONTAL STAB, LOWER SKIN, STATION 129, 11 INCHES FROM AFT SPAR.  INSTALLED DOUBLER REPAIR PER SRM 55-10-01-0I-4 AND SRM 51-10-01-2R-11.
